# SDR FDEA202208222016

- Difficulty date: August 22, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: AEA731814
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK FLOOR BOARD 262MF HAS DAMAGED INSERTS AND PUNCTURED. FABRICATED NEW FLOOR BOARD PANEL 262MF PER FEDEX DRWG SRZ -25-005   AEA 7318  MAJOR   REPAIR.
